On absence of finite approximation relative to model completeness in the propositional provability logic
Închide
Articolul precedent
Articolul urmator
345 0
SM ISO690:2012
IZBASH, Olga; RUSU, Andrei. On absence of finite approximation relative to model completeness in the propositional provability logic. In: Conference of Mathematical Society of the Republic of Moldova. 3, 19-23 august 2014, Chișinău. Chișinău: "VALINEX" SRL, 2014, pp. 98-101. ISBN 978-9975-68-244-2.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Conference of Mathematical Society of the Republic of Moldova
3, 2014
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chișinău, Moldova, 19-23 august 2014

On absence of finite approximation relative to model completeness in the propositional provability logic

Pag. 98-101

Izbash Olga1, Rusu Andrei23
 
1 Institute of Mathematics and Computer Science ASM,
2 Information Society Development Institute, S.E.,
3 Ovidius University, Constanța
 
Disponibil în IBN: 9 octombrie 2017


Rezumat

In the present paper we consider expressibility of formulas in the provability logic GL and related to it questions of model completeness of system of formulas. We prove the absence of finite approximation relative to model completeness in GL.

Cuvinte-cheie
expressibility of formulas,

model completeness, provabilty logic, Diagonalizable algebra